U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Cramps, headaches and nausea after period?

1 doctor answer1 doctor weighed in
Dr. Andrea Moore
Obstetrics and Gynecology 19 years experience
It may be hormones: There is an abrupt change in your level of hormones around your cycles. This withdrawal of hormones can cause such symptoms as headaches, cramps, and nausea. Birth control can help alleviate these symptoms as well as make your cycles predictable, lighter, and less painful.

Similar questions

Killeen, TX
A 26-year-old female asked:

Nausea after period with headaches and cramps?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Lots of options: Nausea, headaches and cramps are common complaints before, during and sometimes after a period. For some these are pms symptoms. Some have migraines triggered by periods. Schedule a visit to discuss the options. Many benefit from birth control to regulate the hormonal changes that trigger these symptoms.
Last updated May 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.